# SDR 2004FA0000518

- Difficulty date: June 8, 2004
- Submitted: June 24, 2004
- Operation: General aviation
- Aircraft: N25BM
- Make and model: Amtr SKYBOLT
- Aircraft serial: SBM001
- Engine: Lyc IO540*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fabric
- Condition: Failed
- Location: Rt Wing
- Part time: 116 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

5 FEET OF THE TOP RT WING FABRIC FAILED.  POLYFIBER AC COATINGS TB 89-1D.  STATES FABRIC WEIGHING LESS THAN 2.4 OZ SHOULD BE USED ON AC WITH ENGINES UP TO 145 HORSEPOWER THIS AC HAD A 300 HP ENGINE INSTALLED LT WING HAD BROKEN RIB STITCHING BUT FABRIC HAD NOT FAILED YET.  (SW15200410524)
